Volume 18, Issue 1 (4-2023)                   IJMSI 2023, 18(1): 193-210 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rostamian Delavar M, Mohammadi Aslani S, Vaezpour S M. On Fejér Type Inequalities for (η1,η2)-Convex Functions. IJMSI 2023; 18 (1) :193-210
URL: http://ijmsi.ir/article-1-1539-en.html
In this paper we find a characterization type result for (η12)-convex functions. The Fejér integral inequality related to (η12)-convex functions is obtained as a generalization of Fejér inequality related to the preinvex and η-convex functions. Also some Fejér trapezoid and midpoint type inequalities are given in the case that the absolute value of the derivative of considered function is (η12)-convex.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb